Presentación | Participantes | Bibliografía (DML-E) | Bibliografía adicional | Enlaces de interés | Otros proyectos DML | Ayuda  
INICIO | 14 de abril de 2024
  

Ultrasymmetric sequence spaces in approximation theory.

Título inglés Ultrasymmetric sequence spaces in approximation theory.
Título español Espacios ultrasimétricos de sucesiones en teoría de la aproximación.
Autor/es Pustylnik, Evgeniy
Organización Dep. Math. Tech. Israel Inst. Technol., Haifa, Israel
Revista 0010-0757
Publicación 2006, 57 (3): 257-277, 14 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés Let φ(t) be a positive increasing function and let Ê be an arbitrary sequence space, rearrangement-invariant with respect to the atomic measure µ(n) = 1/n. Let {an*} mean the decreasing rearrangement of a sequence {|an|}. A sequence space lφ,E with symmetric (quasi)norm || {φ(n)an*} ||Ê is called ultrasymmetric, because it is not only intermediate but also interpolation between the corresponding Lorentz and Marcinkiewicz spaces Λφ and Mφ. We study properties of the spaces lφ,E for all admissible parameters φ, E and use them for the definition of ultrasymmetric approximation spaces Xφ,E, which essentially generalize most of classical approximation spaces. At the same time we show that the spaces Xφ,E possess almost all properties of classical prototypes, such as equivalent norms, representation, reiteration, embeddings, transformation etc. Special attention is paid to interpolation properties of these spaces. At last, we apply our results to ultrasymmetric operator ideals.
Clasificación UNESCO 120202
Palabras clave español Teoría de la aproximación ; Espacio de sucesiones ; Espacios de interpolación ; Ideal de operadores ; Espacios lineales normados
Código MathReviews MR2264322
Código Z-Math Zbl 1104.41020
Icono pdf Acceso al artículo completo
Equipo DML-E
Instituto de Ciencias Matemáticas (ICMAT - CSIC)
rmm()icmat.es